Logo Logo
Switch Language to German

Bachmann, Tom (2017): On the Invertibility of Motives of Affine Quadrics. In: Documenta Mathematica, Vol. 22: pp. 363-395

Full text not available from 'Open Access LMU'.


We show that the reduced motive of a smooth affine quadric is invertible as an object of the triangulated category of motives DM(k,Z[1/e]) (where k is a perfect field of exponential characteristic e). We also establish a motivic version of the conjectures of Po Hu on products of certain affine Pfister quadrics. Both of these results are obtained by studying a novel conservative functor on (a subcategory of) DM (k Z[1/e]), the construction of which constitutes the main part of this work.

Actions (login required)

View Item View Item